system?He chew the 75 mci patchs?
I have a friend that likes to chew on the fentanyl patch,how fast does that get into his blood?
- 29 Jun 2011 by loisl
- 30 August 2019
- fentanyl, mild cognitive impairment, blood disorders
ONe day he had to go for a blood test after he chewed on a 75 patch.I'm guesing his levels will b pretty high!!
that can cause death, and your friend will likely die of an OD before anyone notices the he/she is even in danger. The whole purpose of a patch is to slowly and evenly dispense fentanyl thru the skin for a long lasting effect, to do what he/she is doing releases too much medication almost immediately, he/she will likely not be around much longer, I hate to say that, but that is extremely dangerous and deadly.
Patti's right. One of my patients was addicted to the fentanyl patch and after being released from our hospital, someone turned him on to sucking the fentanyl out of the patch. His girlfriend told us that he died just 2 days after being released from us of a fentanyl overdose. You really need to get your friend some help before it's too late.
hi, i read yur question and i also know some1 that gets the patches, and instead of sticking on upper body, he cuts up the50mcg patch into 4 peices and sucks them, 1 sml peice at a time, day n night. he says he can feel the pain goes away within 5-10mins of sucking on the sml peice. is this ok, cos he tells me he feels fine.
Oh my God! Please DO NOT ever chew these! Back when I was a drug seeking pleasurer, I OD'd, 2x in a week.. Was very close to dying. After the 2nd OD, I got
locked up in the worst of the worst mental health crack houses I have ever been in..
WAY worse than County Jail!!! 10 day Baker Act. The worst. By the Grace of God,
I slowly straightened up my mess and stopped self-medicating. I Hope and Pray
I never forget..your friend, D the Square* imagine that* But I have to*** Amen***
Your friend may be addicted. My daughter fought a long hard battle with this addiction and almost died. Your friend needs help.
Never chem the patch,it will send m3ssage to your brain and tell it to stop breathing
When you ingest a medication, it has to go through what are know as 1st, 2nd and 3rd pass before they enter into your system. So
The medicine probably takes longer to enter into your friends' system when chewed than if it were on his/her skin. Having said that, however, the Fentanyl is probably also being absorbed through the pores of his/her cheeks - so the answer is IMMEDIATELY.
Three days ago I received a phone call that my 37 year old daughter was being taken to the hospital ... unconscience. Today we received final confirmation there was still NO BRAIN activity. She Chewed half a 100 mcg Fentynal patch and within minutes she was not breathing.
DO IT AND DIE!
She leaves behind a beautiful 18 year old daughter and handsome 15 year old son a sad and broken hearted sister and mother.
Thanks to everyone who answered. I really appreciate the advise. Hopefully my friend will take it to heart. He thinks he knows everything about everything so I can only pray that he will listen.
Thanks again... wt
Lmao.. Wow unless you are on this drug you have no Buissness trying to answer this question. First of all it depends on the kind of patch he is on... If it's the ones with the gel inside that looks like clear jelly then yes really bad idea to eat that cause he will get the whole 7.5mg of fentynal all at once. But... If it's the patch from Mylan then that's a whole different matter.. It takes awhile to get all of it off of that patch. Plus by chewing it you don't get the whole 7.5mg in your system only about 50%
Please tell your freind fentanyl stays in your system as long as any opioid so at least 3 and up to 7days also it will show up in her hair if its tested and that cannot be removed eg (dosent wash out has to grow out,remember brittany spears shaving her head?thats why she did)
If she is going to continue which i hope and pray she doesn't.make sure she dosent continue chewing after she feels the effects of the patch as this is when things like passing out with the patch still in the mouth,swallowing a whole patch or choking on the patch may happen which CAN and WILL cause death. PLEASE try and get her into a program where they can help her come off this,give her a safer controlled drug to ween her off,and possibly look at why she dose this besides the buzz there are often deeper reasons as to why! Please tell her to be and stay safe
Don't do it, you will die. Chewing the patch releases all of the drug at once, the equivalent of taking 30-50 pills at once.
The patch is designed to release medication over a three day period. If you chew it you get the meds quickly, how quick is unknown since each chew may be longer or it may rip the patch can't say. I don't chew it but fold it in half and simple place it in my mouth, it is released faster than normal but not that fast normally lasts two days rather than three. I'm fine with that and hope I don't have to make it worse for myself I have cut it open after a full 24 hours in mouth and released what is left into my mouth but that doesn't appear to do anything.
- Fentanyl Information for Consumers
- Fentanyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fentanyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.